# SDR UPS06446227

- Difficulty date: February 7, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 69B104253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- BS 420 STR 27AR FX STRINGER SPLICE FOUND CRACKED, CRACK LENGTH 3/4".  FX- BS 420 STR 27AR FX STRINGER SPLICE REPLACED AS PER SRM 51-10-01 PG 9.
